# SDR VNAA202407100003

- Difficulty date: May 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE67039612
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE000YNZV': WEAR ON INNER SKIN IN FWD/CTR BAGGAGE BAY DOOR.  WEAR ON INNER SKIN IN FWD/CTR BAGGAGE BAY DOOR REPAIRED PER REO 690-52-35-428 REV--AND REO 690-52-35-427REV -
